# SDR MASA200500685

- Difficulty date: August 29, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 22,812 hours, 25,430 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166105L
- Condition: Malfunctioned
- Location: Auto Feather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6286 PHX.  AUTO FEATHER ARM LIGHT WILL NOT GO OUT.  MAINTENANCE CHANGED THE K-5 AUTO FEATHER RELAY.  OPERATIONAL CHECK NORMAL.
